Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Stomach pain in dengue patient. Suggest some safe medicine

my 5 yr daughter was diagnosed for dengue few days back. now she is improving but suddenly she is complaining of stomach pain. any suggestion? can i give colinex?
Asked On : Wed, 15 Sep 2010
Answers:  3 Views:  474
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., Dengue is a viral fever, the the infection results in the thrombocytopenia.. since she is having pain abdomen you need to consult a doctor... any internal bleeding in stomach, can result as pain, this will present as black tarry stool.... hence USG of abdomen is need.. also repeat the CBC and platelet count , to prevent such complications..
Hope I have answered your question..


Answered: Mon, 29 Aug 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query

Your daughter must be suffering from gastritis secondary to all the medications she has been taking and also in dengue low dose steroids are prescribed which can also lead to gastritis.
I suggest she take tab pantodac 20mg in the morning before food, if she doesn like tablets then she could take syp gelucil or mucaine gel 2tsp three times a day

Have a healthy living
Answered: Mon, 29 Aug 2011
I find this answer helpful
General & Family Physician Dr. Savita Mishra's  Response
Welcome to Healthcaremagic
Post dengue, there can be abdominal pain which is generally due to drug effects. However, it is diffucult to suggest on line and it requires to be seen by a surgeon/pediatrician to rule out any other cause which may merit intervention. Please see doctor.
Take care
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor